# SDR ASAA2015092113161

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,000 hours, 8,619 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER LIFTOFF, ON TAKEOFF, NR 2 ENGINE EGT SHOWED A MOMENTARY TEMPERATURE EXCEEDANCE LASTING LESS THAN FIVE SECONDS.  TAKEOFF POWER WAS AT 27K MAX THRUST. TAKEOFF SETTING WAS AT OUTSIDE TEM OF 27 DEGREES C.  ENGINE INDICATION NORMAL  THE REST OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED FMC ENGINE 2 BITE AND FOUND FAULTS 77-20862 AND 77-20872 IN HISTORY.  ACCOMPLISHED EGT SYS INSPECTION IAW AMM 77-21-01-200-801-F00.  FOUND S3 AND S4 PROBE SEGMENTS BOTH HIGH OUT OF RANGE.  R & R THEM BOTH IAW AMM 77-21-01-401, OPS GOOD.  ACCOMPLISHED EGT EXCEEDANCE RESET FOR ENGINE 2 IAW AMM 71-00-00-740-801-F00.
